RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 766–769 (Mi de2740)  

Short Communications

On the question of stability with respect to the first approximation

R. A. Prokhorova

V. I. Lenin Belorusskii State University

Full text: PDF file (345 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 14.10.1975

Citation: R. A. Prokhorova, “On the question of stability with respect to the first approximation”, Differ. Uravn., 12:4 (1976), 766–769

Citation in format AMSBIB
\Bibitem{Pro76}
\by R.~A.~Prokhorova
\paper On the question of stability with respect to the first approximation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 766--769
\mathnet{http://mi.mathnet.ru/de2740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=415015}
\zmath{https://zbmath.org/?q=an:0333.34045}


Linking options:
  • http://mi.mathnet.ru/eng/de2740
  • http://mi.mathnet.ru/eng/de/v12/i4/p766

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020